# SDR 2005FA0000196

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N6571S
- Make and model: Beech E-90
- Aircraft serial: LW171
- Engine: Pwa PT6A60A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Clevis Pin
- Part number: MS203922C45
- Condition: Broken
- Location: Rt Main Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SOUND (LIKE A TIRE BLOWING OUT) UPON LANDING.  THERE WAS SEVERE VIBRATION ON ROLLOUT.  THERE WAS NO VIBRATION ON TAXI BACK TO HANGAR.  UPON EXITING AIRCRAFT, PILOT NOTICED RT MAIN GEAR MISALIGNED.  FURTHER INSP BY MAINTENANCE, FOUND RETAINING CLEVIS PIN FOR UPPER TORQUE LINK SHEARED, CAUSING PIN TO DRIFT OB, CAUSING THE UPPER TORQUE LINK TO BREAK AND SEPARATE FROM THE TRUNNION.  RECOMMEND REPLACING CLEVIS PINS WITH NEW EVERY TIEM AD 2002-01-10 IS PERFORMED. (GL11200507567) (K)
